Jump to content

FashionMoney

Member Since 07 Mar 2013
Offline Last Active Apr 11 2013 12:41 AM

Topics I've Started

Doxy=Scarring/marks?

05 April 2013 - 08:13 PM

I use to never get marks or scars after a bad breakout but now it seems like every pimple I get leaves a mark...


I feel like doxy has worked in the sense that it speeds up the process, aka I notice that if I get a pimple its gone faster.. but that comes with the price of a red mark..

I just feel like doxy rushes everything which then doesn't allow a breakout to heal correctly, which then leads to red marks..


Is this possible, anyone else experience this?


P.s I'm on 100mg a day & I'm coming to the end of my 3rd Month,  I'm scared to stop because I feel like since its a antibiotic, acne will come back with a vengeance, I always read about that.

Im Almost Positive My Acne Comes From Dry Skin?

26 March 2013 - 01:25 PM

I started doxy in January and I noticed it made my skin around my mouth flake up easier but eventually went away. then about 2 weeks ago I ran out of my epiduo. So for about a week I was only on doxy & using cetaphil cleanser & moisturizer. My skin was healthy looking In the sense that it wasn't red or dry But I did breakout from not having my epiduo. Well I Finally got my epiduo & used it . For the first few days no flakes(even if I didn't apply moisturizer right away) or dryness & NO breakouts. Then 3 days ago what do you know I start getting flakes when I don't apply my moisturizer. Which lead to breakouts where I flake up at(mouth area). I can't use my moisturizer when I go out because it makes my skin greasy looking. What can I do to stop flaking? I don't understand why I flake up if I don't put moisturizer on right away after showering/washing face. (the flaking is only around the mouth area)


Edit I don't flake up if I stop using my epiduo, my skin looks way healthier no redness, I actually prefer the way it looks but the breakouts that come with not using epiduo are too bad to give it up for good. I actually feel like my skin RELIES on epiduo from using it for so long.